# SDR DALA2020091543074

- Difficulty date: September 13, 2020
- Submitted: September 15, 2020
- Operation: Air carrier
- Aircraft: N804DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31918
- Aircraft time: 22,762 hours, 8,467 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emegency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION FOUND CEILING EMERGENCY LIGHT AT 30ABC IS INOPERATIVE.  REMOVED AND REPLACED LIGHT ASSY NO HELP.  REMOVED AND REPLACED EMC BAT PACK ABOVE ROW 29ABC, LIGHT AT 30ABC.  OPS CHECKS OK, REF B737 AMM 33-51.
